# SDR MALA976407

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Panel
- Part number: D49410001
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UPON GEAR RETRACTION, GEAR IN TRANSIT LIGHT REMAINED ILLUMINATED.  GEAR DOWN LIGHTS WERE EXTINGUISHED.  FOLLOWED QRH PROCEDURE, GEAR IN TRANSIT LIGHT REMAINED ILLUMINATED UPON CYCLING OF GEAR, GEAR SEEMED TO EXTEND AND RETRACT NORMALLY.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL PANEL IAW SAAB AMM 32-31-05-2.  OPS CHECKS GOOD.
